| Catalog Number |
523396 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this patient had there hip replaced over 25 years ago by doctor where he implanted a srom stem with a stryker vitaloc cup.The patient did well until recently when their hip became unstable due to polyethylene wear with the stryker cup.The srom hip ball and stem were explanted to facilitate exposure to the acetabular cup.The cup was the explanted and a new acetabular cup was implanted.The srom sleeve was left in situ and a new srom hip ball and stem were implanted back into the existing sleeve.Unfortunately the lott # information for the stem and hip ball were not visible and could not be recorded.Activity level - yes.Doi: unknown.Dor: (b)(6) 2026.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition, therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.